MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.There have been no other complaints reported in the lot number.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported following an intraocular lens (iol) implantation, the patient could not tolerate visual disturbances at night, further clarified as glare.The iol was exchanged for another lens model in a secondary procedure and a suture was placed.The secondary procedure was completed with no complications to the patient additional information was requested.
 
Event or Problem Description
Additional information was received stating the patient was not hospitalized for the event and there was no patient harm.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TORIC TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12434408
Report Number1119421-2021-01695
Device Sequence Number14384156
Product Code MFK
UDI-Device Identifier00380652416061
UDI-Public00380652416061
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberTFNT40
Device Catalogue NumberTFNT40U205
Device Lot Number12711518
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10-0 NYLON SUTURE; ACRYSOF IQ VIVITY IOL; DUOVISC; EPI-SHUGARCAINE; LID SPECULUMS; MIOCHOL; MONARCH III D CARTRIDGE; MONARCH III INJECTOR; MST SCISSORS; SIDE PORT KNIFE; UNSPECIFIED ANTIBIOTIC OINTMENT; UNSPECIFIED VISCOELASTIC; 10-0 NYLON SUTURE; ACRYSOF IQ VIVITY IOL; EPI-SHUGARCAINE; LID SPECULUMS; MIOCHOL; MST SCISSORS; SIDE PORT KNIFE; UNSPECIFIED ANTIBIOTIC OINTMENT; UNSPECIFIED VISCOELASTIC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR